Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 28, 2011, 4:31 AM CDT for Beaver County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 4:31 AM CDT (09:31 UTC)
- Expired
- Jun 28, 2011, 5:00 AM CDT
- In force
- 29 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Beaver County, OK
The radar
The Dodge City radar (KDDC), 125 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:32 AM CDT | HAIL 1 | 1 W Slapout, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3370 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
363 WUUS54 KAMA 280931 SVRAMA OKC007-281000- /O.NEW.KAMA.SV.W.0041.110628T0931Z-110628T1000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 431 AM CDT TUE JUN 28 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA * UNTIL 500 AM CDT * AT 425 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SLAPOUT...OR ABOUT 24 MILES SOUTHEAST OF BEAVER... MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... SLAPOUT... GATE... KNOWLES... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3650 10035 3689 10038 3690 10000 3650 10000 TIME...MOT...LOC 0930Z 272DEG 30KT 3659 10013 $$ BEAL
2 follow-up statements
956 WWUS54 KAMA 280942 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 442 AM CDT TUE JUN 28 2011 OKC007-281000- /O.CON.KAMA.SV.W.0041.000000T0000Z-110628T1000Z/ BEAVER OK- 442 AM CDT TUE JUN 28 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR EASTERN BEAVER COUNTY... AT 439 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SLAPOUT...OR ABOUT 28 MILES NORTHEAST OF LIPSCOMB... MOVING EAST AT 30 MPH. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3650 10035 3689 10038 3690 10000 3650 10000 TIME...MOT...LOC 0942Z 272DEG 30KT 3659 10001 $$ BEAL
059 WWUS54 KAMA 280955 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 455 AM CDT TUE JUN 28 2011 OKC007-281005- /O.EXP.KAMA.SV.W.0041.000000T0000Z-110628T1000Z/ BEAVER OK- 455 AM CDT TUE JUN 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BEAVER COUNTY WILL EXPIRE AT 500 AM CDT... AT 455 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED AND EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3650 10035 3689 10038 3690 10000 3650 10000 TIME...MOT...LOC 0955Z 272DEG 30KT 3659 9987 $$ BEAL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:39 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 27, 11:39 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1139 PM CDT MON JUN 27 2011 .AVIATION... AN UPPER TROUGH WILL PRODUCE SCATTERED CONVECTION ACROSS MAINLY THE SOUTHERN TEXAS PANHANDLE TONIGHT. WILL CARRY TEMPO GROUP FOR THE AMARILLO TAF SITE FROM 06Z TO 10Z WITH GENERALLY MVFR TO VFR CONDITIONS. VFR CONDITIONS AT THE DALHART AND GUYMON TAF SITES THROUGH 06Z WEDNESDAY...WITH ONLY THE DALHART TAF SITE CARRYING CB REMARKS FOR THE REMAINDER OF TONIGHT. NORTHEAST TO EAST WINDS 5 TO 15 KNOTS WILL BECOME SOUTHEAST AND SOUTHERLY AFTER 10Z TO 12Z TUESDAY...AND INCREASING TO AROUND 15 TO 25 KNOTS WITH GUSTS NEAR 30 TO 35 KNOTS BETWEEN 15Z TUESDAY AND 02Z WEDNESDAY. WIND SPEEDS ARE EXPECTED TO DIMINISH TO AROUND 15 TO 20 KNOTS AFTER 02Z WEDNESDAY. SCHNEIDER && .PREV DISCUSSION... /ISSUED 952 PM CDT MON JUN 27 2011/ UPDATE... THUNDERSTORMS HAVE REMAINED MAINLY CONFINED TO AREAS WEST AND SOUTH OF THE PANHANDLES SO FAR THIS EVENING...ASIDE FROM A FEW SHOWERS/WEAK THUNDERSTORMS ACROSS THE FAR SOUTHERN TX PANHANDLE. 00Z KAMA SOUNDING ALONG WITH LAPS AND RUC ANALYSIS DATA SHOW STRONG CAPPING OVER THE PANHANDLES THIS EVENING...WITH WEAKENING OF NM CONVECTION AS IT WORKS EAST TOWARD THE AREA VERIFYING THIS. IR SATELLITE IMAGERY SHOWS WARMING CLOUD TOPS WITH THIS CONVECTION WORKING ACROSS NORTHEAST NM ATTM...AND EXPECT IT TO CONTINUE TO WEAKEN AS IT APPROACHES THE AREA AND ENCOUNTERS STRONGER CAPPING. FARTHER SOUTH...CONVECTION IS HOLDING TOGETHER BETTER NEAR THE STALLED FRONT FROM EAST CENTRAL NM EASTWARD ACROSS THE TX SOUTH PLAINS. CAPPING IS WEAKER IN THIS AREA NEAR THE FRONT WITH STRONGER INSTABILITY /MUCAPES 1000-2000 J/KG/ NEAR AND NORTH OF THE FRONT. THIS CONVECTION ACROSS EAST CENTRAL NM INTO THE FAR WEST TX SOUTH PLAINS HAS SHOWN SOME RECENT PROPAGATION TO THE EAST/NORTHEAST NEAR CLOVIS AND MULESHOE. EXPECT THIS TREND WILL LIKELY CONTINUE AS THE NOCTURNAL LLJ INCREASES TO 30-40 KT...WITH ITS NOSE FEEDING INTO THIS VICINITY ALONG THE FRONTAL ZONE. BETTER FOCUS FOR CONVECTION IS EXPECTED TO REMAIN SOUTH OF THE CWA...BUT BELIEVE SOME OF IT MAY CLIP THE SOUTHERN TX PANHANDLE OVERNIGHT...AND THUS HAVE KEPT A LITTLE HIGHER POPS IN THIS AREA IN CLOSER PROXIMITY TO BETTER MOISTURE CONVERGENCE NEAR THE FRONT AND NOSE OF LLJ. ALSO HUNG ONTO SOME LOW END SCT POPS ACROSS THE WESTERN PANHANDLES TO ACCOUNT FOR WEAKENING CONVECTION WORKING IN FROM THE WEST...WITH SLIGHT CHANCE POPS FARTHER EAST AND NORTH. H85 WINDS VEER FROM EASTERLY TO MORE SOUTHEASTERLY OVERNIGHT NORTH OF THE STALLED FRONT...PRODUCING SOME WARM AIR/MOISTURE ADVECTION...SO CANNOT TOTALLY RULE OUT AN ISOLATED STORM ANYWHERE. HOWEVER...STRONG CAPPING WILL LIMIT THUNDERSTORM CHANCES ESPECIALLY WITH NORTHWARD EXTENT...FARTHER REMOVED FROM THE FRONTAL ZONE. IF STORMS ARE ABLE TO OVERCOME THE STRONG CAPPING AND DEVELOP/MOVE INTO THE AREA...COULD SEE A FEW STRONG TO POSSIBLY SEVERE STORMS GIVEN MUCAPES IN THE 1000-2000 J/KG RANGE AND EFFECTIVE BULK SHEAR IN EXCESS OF 30 KTS. BEST CHANCE FOR THIS WILL BE ACROSS THE SOUTHERN TX PANHANDLE. HAIL WILL BE THE MAIN THREAT GIVEN ELEVATED NATURE OF STORMS...WITH A LESSER THREAT FOR GUSTY WINDS. KB PREV DISCUSSION... /ISSUED 624 PM CDT MON JUN 27 2011/ AVIATION... UPPER TROUGH OVER NEW MEXICO TONIGHT WILL ALLOW FOR CONVECTION TO PUSH EAST INTO THE WESTERN PANHANDLES WHICH MAY AFFECT MAINLY THE DALHART AND AMARILLO TAF SITES BETWEEN ABOUT 05Z AND 12Z TUESDAY.N LOWEST CONFIDENCE AT THE GUYMON TAF SITE. WILL CARRY CB REMARKS FOR NOW AS CONFIDENCE NOT HIGH ENOUGH TO WARRANT TEMPO GROUPS AT THIS TIME. VFR CONDITIONS EXPECTED THROUGH 00Z WEDNESDAY. HOWEVER...MVFR CONDITIONS POSSIBLE WITH ANY CONVECTION. NORTHEAST WINDS 10 TO 20 KNOTS WILL VEER AROUND TO THE EAST AND SOUTHEAST OVERNIGHT 5 TO 15 KNOTS AND THEN BECOME SOUTHERLY BY 15Z TUESDAY. WIND SPEEDS EXPECTED TO INCREASE TO AROUND 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 TO 35 KNOTS AFTER 18Z TUESDAY. SCHNEIDER PREV DISCUSSION... /ISSUED 326 PM CDT MON JUN 27 2011/ DISCUSSION... LATEST MODELS ARE NOT AS OPTIMISTIC FOR PRECIPITATION FOR THE EASTERN HALF OF THE PANHANDLES FOR TONIGHT. COLD FRONT HAS NOW MOVED THROUGH THE PANHANDLES AND IT IS STARTING TO STALL OUT SOUTHWEST TO NORTHEAST ACROSS THE SOUTH PLAINS INTO THE LOW ROLLING PLAINS. FOCUS FOR THUNDERSTORMS NOW APPEARS TO BE MORE WITH THE MOUNTAINS AND LESS WITH THE COLD FRONT. STORMS THAT DEVELOP ALONG THE COLD FRONT TONIGHT... MAY STILL AFFECT THE SOUTHERN TEXAS PANHANDLE. BUT THE SHOWERS AND THUNDERSTORMS THAT DEVELOP ALONG THE MOUNTAINS MAY HAVE A CHANCE TO AFFECT THE WESTERN CWA LATER TONIGHT. AGAIN...THE COLD FRONT HAS BACKED UP AGAINST THE MOUNTAINS AND THE TUCUMCARI WIND PROFILER IS SHOWING NORTHEAST WINDS ALL THE WAY UP TO 700 MBS WITH 20 TO 25 KNOT SOUTHWEST TO WEST WINDS ABOVE THAT UP TO 500 MBS. SO...IF ANY STORMS THAT DEVELOP OFF OF THE MOUNTAINS ARE TO HEAD THIS WAY...THEY ARE GOING TO TAKE AWHILE BEFORE THEY MAKE IT INTO OUR WESTERN AREAS... PERHAPS AFTER SUNSET. HAVE PUT THE HIGHEST POPS IN THE WEST AND LOWEST POPS IN THE NORTHEAST FOR TONIGHT TO GO WITH THIS THINKING. THERE IS AN OUTSIDE CHANCE OF SHOWERS AND THUNDERSTORMS IN THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE TUESDAY AND TUESDAY NIGHT AS MID LEVEL SHEAR INCREASES WHICH COULD BRING A FEW MOUNTAIN SHOWERS AND THUNDERSTORMS TOWARD THE AREA. THE UPPER HIGH WILL THEN BUILD AND EXPAND ACROSS THE SOUTHERN PLAINS FROM MID WEEK INTO THE WEEKEND. THIS RIDGE OF HIGH PRESSURE WILL TEND TO DEFLECT ANY STORM SYSTEMS TO THE NORTH OF THE PANHANDLES...LEAVING US HOT AND DRY. THE MODELS ARE HINTING THAT THE UPPER HIGH MAY BUILD BACK ACROSS THE SOUTHERN ROCKIES LATE IN THIS FORECAST...WHICH MAY HELP TO BRING SOME SHOWERS AND THUNDERSTORMS TO NEW MEXICO AND COLORADO. HOWEVER...THE NORTHWEST TO NORTH FLOW ALOFT LOOKS TO WEAK TO BRING THESE SHOWERS AND STORMS ALL THE WAY INTO THE PANHANDLES AT THIS TIME. WILL KEEP WITH THE PREVIOUS FORECAST THINKING OF GOING ABOVE THE MEX GUIDANCE FOR TEMPERATURES LATE THIS WEEK INTO THE WEEKEND WITH HIGH PRESSURE OVERHEAD. FIRE WEATHER... SOME SHOWERS AND THUNDERSTORMS ARE POSSIBLE...ESPECIALLY ACROSS THE WESTERN PANHANDLES TONIGHT. THEN A FEW SHOWERS OR THUNDERSTORMS MAY SKIRT THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS PANHANDLE TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOUTHERLY WINDS WILL RETURN AND WILL GET GUSTY BY TUESDAY AFTERNOON...SO ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE. DRIER AIR WORKS ACROSS THE PANHANDLES ON WEDNESDAY AND WINDS WILL BE UP AROUND 20 MPH...SO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON THIS DAY. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/08
Hazardous weather outlook, Jun 27, 9:39 PM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 939 PM CDT MON JUN 27 2011 OKZ001>003-TXZ001>020-281100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 939 PM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. A COUPLE OF STRONG TO PERHAPS SEVERE STORMS ARE POSSIBLE...MAINLY ACROSS THE SOUTHERN TEXAS PANHANDLE. THE PRIMARY THREATS IF ANY SEVERE STORMS DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES TUESDAY THROUGH SATURDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TOMORROW AFTERNOON AND NIGHT ACROSS THE OKLAHOMA AND FAR NORTHERN TEXAS PANHANDLES. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION TONIGHT. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS TUESDAY THROUGH SATURDAY. SCHNEIDER
In the hours before
Local storm report, Jun 28, 3:00 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
300 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM TSTM WND GST 6 ENE AMARILLO 35.22N 101.72W
06/28/2011 M69 MPH POTTER TX ASOS
&&
EVENT NUMBER AMA1100324
TABSpecial weather statement, Jun 28, 3:00 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 300 AM CDT TUE JUN 28 2011 TXZ009-010-012>015-017>020-280900- DONLEY TX-GRAY TX-HEMPHILL TX-POTTER TX-RANDALL TX-ROBERTS TX- WHEELER TX-COLLINGSWORTH TX-CARSON TX-ARMSTRONG TX- 300 AM CDT TUE JUN 28 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT FOR ARMSTRONG...CARSON... COLLINGSWORTH...WHEELER...ROBERTS...RANDALL...POTTER...HEMPHILL... GRAY AND DONLEY COUNTIES. AT 255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF LEFORS TO 11 MILES SOUTH OF MCLEAN TO 12 MILES SOUTH OF HEDLEY...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF MIAMI TO 19 MILES SOUTHWEST OF SHAMROCK TO 7 MILES WEST OF MEMPHIS... MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS LINE OF STORMS...AND ALSO WELL BEHIND THE LINE OF STORMS INTO POTTER AND RANDALL COUNTIES. KB
Local storm report, Jun 28, 3:05 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
305 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM TSTM WND GST 2 S AMARILLO 35.17N 101.82W
06/28/2011 E60 MPH RANDALL TX NWS EMPLOYEE
&&
EVENT NUMBER AMA1100325
TABLocal storm report, Jun 28, 3:31 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
331 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM TSTM WND GST 6 ENE AMARILLO 35.22N 101.72W
06/28/2011 M61 MPH POTTER TX ASOS
&&
EVENT NUMBER AMA1100326
TABLocal storm report, Jun 28, 3:50 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
350 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST 6 ENE AMARILLO 35.22N 101.72W
06/28/2011 M59 MPH POTTER TX ASOS
&&
EVENT NUMBER AMA1100327
TABSpecial weather statement, Jun 28, 3:50 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 350 AM CDT TUE JUN 28 2011 OKZ003-TXZ004-005-280930- BEAVER OK-LIPSCOMB TX-OCHILTREE TX- 350 AM CDT TUE JUN 28 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT FOR OCHILTREE...LIPSCOMB AND BEAVER COUNTIES. AT 345 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ELMWOOD...OR ABOUT 19 MILES SOUTH OF BEAVER...MOVING EAST AT 40 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. KB
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.